# SDR UIEA2018071301458

- Difficulty date: July 14, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,783 hours, 22,903 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE AUTO 1 STATUS MESSAGE ON LANDING. PERFORMED BITE CHECK IAW FIM 21-31 FT 803. FAULT CLEARED WITHOUT RETURNING.
